Translator Disclaimer
December 2019 Paraholomorphic cohomology groups of hyperbolic adjoint orbits
Nobutaka Boumuki, Tomonori Noda
Tsukuba J. Math. 43(2): 113-143 (December 2019). DOI: 10.21099/tkbjm/1585706449

Abstract

For a paracomplex manifold, we construct certain cohomology groups. The main purpose of this paper is to clarify a link between such cohomology groups of hyperbolic adjoint orbits and the de Rham cohomology groups of real flag manifolds. That establishes relation between a paraholomorphic invariant and a topological invariant.

Citation

Download Citation

Nobutaka Boumuki. Tomonori Noda. "Paraholomorphic cohomology groups of hyperbolic adjoint orbits." Tsukuba J. Math. 43 (2) 113 - 143, December 2019. https://doi.org/10.21099/tkbjm/1585706449

Information

Published: December 2019
First available in Project Euclid: 1 April 2020

zbMATH: 07199325
MathSciNet: MR4080789
Digital Object Identifier: 10.21099/tkbjm/1585706449

Subjects:
Primary: 53C30
Secondary: 14F40

Keywords: cohomology group , hyperbolic adjoint orbit , paracomplex manifold , real flag manifold , semisimple Lie group

Rights: Copyright © 2019 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • December 2019
Back to Top